Xanax Withdrawls

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

EmersonDav06
Regular Member


Date Joined Jan 2006
Total Posts : 31
   Posted 3/29/2008 4:46 PM (GMT -7)   
I'm not currently experiencing any but there has been a couple of times in the past couple months that I've had to go days and at the longest 2 weeks without any xanax and I experienced some pretty severe symptoms and wanted to see if these were symptomatic of xanax withdrawls. I was alot more anxious and prone to multiple panic attacks a day. my desire to eat was non existant. I just felt physically Ill and sick to my stomach. I was in a mental Fog. Anyone else experience this?
 
 
anyway, now I'm on 1mg of xanax that I take twice a day plus I'm on the SSRI Celexa which is similar to lexapro which i've tried. I can't say its working. I do feel a little less anxious during the day but at night I'm definently more anxious than usual. So, I dunno maybe I need an uppage on the celexa or the xanax or both I'm not sure.
 
any thoughts or input would be greatly appreciated.
 
Thanks
Emerson

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 3/29/2008 9:58 PM (GMT -7)   
Hi Emerson,

Why did you go off the xanax? Or was it that you just didn't have it? I would take both the celexa and the xanax. I would imagine that you need them both for anxiety and it sounds like a little depression going on right now.

I use to take 4 mg of xanax a day. I cut out the caffiene and now I am down to 1-11/2 mg. That is suppose to say one to one and a half. I still drink a little coffee but it is mostly decaff.

I wish you luck with this, I think that xanax is extremely helpful for anxiety and I think you should really think hard before cutting it out. I take effexor and abilify and xanax too. And I seem to have everything pretty much under control. For the most part anyways.

Good luck,
hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 3/30/2008 9:33 PM (GMT -7)   
I was on a high does of xanax for many years and my doc finally put me on some other things (valium, effexor) because xanax has a short half life.  If your current dose isn't working then having a chat about your doctor might help.  Maybe you need a longer lasting ant-anxiety med??? I can't give any medical advice, but I do remember that often, a few hours AFTER taking the xanax I felt more anxious than I did before I took it.  Maybe this is just my funny system!! or it might be worth checking out..let us know how you go either way xx
I alone can do this, but I cannot do it alone. 
 
NervyMeg


wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 3/31/2008 4:07 AM (GMT -7)   
I agree with Meg - talking with your doc is the way to go.  Letting the doc know what's going on, what your questions and concerns are and discussing your options is the best thing to do.  That way you get the correct info and can make a good informed decision about what to do next.  Please let us know how things go as I am curious about the xanax, it's a med that I'm considering taking.
 
Take care,
Wen

Co-Moderator Anxiety/Panic Disorders

Every little bit helps, please donate to HW if you can!   http://www.healingwell.com/donate 

I am in no way a medical professional, any advice given is purely on an amateur level.

Please seek professional advice from your doctor.

Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea, Social Anxiety

Rx: Abilify, Flexeril, Lamictal, Lunesta, Neurontin, Nexium, Requip, Ritalin ER, Valium

“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”

Top Fuel pro - Bob Vandergriff, Jr


peacesoul
Veteran Member


Date Joined Jan 2007
Total Posts : 2446
   Posted 3/31/2008 5:12 AM (GMT -7)   
I was first given xanax 12 years ag, The dr rx'ed me some crazy dosage which made me like a zombie. That lasted 3 days and I just took a small dose from there.
I took it for 8 months and decided to stop. No one told me about withdrawal and after the 3rd day with no xanax, I was in bad shape.
I finally weaned mysel off of the drug within a month.
That was 11 yrs ago and now only take it as needed. Benzos scare the cr*p out of me.
I would rather feel like a lunatic with panic all day that be addicted to benzos every again. Taking as needed seems to work for me
The world breaks every one and afterward many are strong in the broken places
 


peacesoul
Veteran Member


Date Joined Jan 2007
Total Posts : 2446
   Posted 4/7/2008 7:22 AM (GMT -7)   
I need to add to my post here.

I was dx and have been treated for lyme since last Nov, THe meds were making me sick and very anxious to I took more xanax here and there but never consistant.

Well I had to return to work on Feb 25 and realized that I've been taking xanax (.25) a day for 3-4 days a week I worked and none of the other days.
I could not figure out why I was getting profuse sweating and the most intense anixety ever when I stopped the 3 other days of the week.

Now is there a possibility of being addicted to the xanax on only .25 4 times a week for the last 6 weeks.

My panic is worse than it's ever been, I've never had panic like this
The world breaks every one and afterward many are strong in the broken places
 


wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 4/7/2008 3:50 PM (GMT -7)   

Peacesoul,

I would definitely contact your doctor about the problems you are experiencing and ask about possibly being weaned off it and maybe trying another maybe that may work for you without the side effects.  But what I wouldn't do is try going off it without your doctor's knowledge, please be sure to contact the doc.  Let us know how you are doing.

Emerson,

How are you doing?  When you have a minute, please let us know.

Take care,

Wen


Co-Moderator Anxiety/Panic Disorders

Every little bit helps, please donate to HW if you can!   http://www.healingwell.com/donate 

I am in no way a medical professional, any advice given is purely on an amateur level.

Please seek professional advice from your doctor.

Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea

Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium

“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”

Top Fuel pro - Bob Vandergriff, Jr

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:15 AM (GMT -7)
There are a total of 2,732,428 posts in 301,019 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
170 Guest(s), 3 Registered Member(s) are currently online.  Details
notsosicklygirl, ppm guy, chacha


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer